# SDR DALA2025112708656

- Difficulty date: November 26, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK, ACCESS PANEL 640MB WITH ELONGATED HOLES AND SCRACHES IN THE LOWER SURFACE.   REPLACED ON R/H WING TANK ACCESS PANEL  640MB IAW SRM 51- 72-11-911-001. (1322913).
